MathSciNet Relay Station
MathSciNet bibliographic data
MR2541677 34B24 (34B10 34B18 47N20)
Yang, Jingbao; Wei, Zhongli; Liu, Ke Existence of symmetric positive solutions for a class of Sturm-Liouville-like boundary value problems. Appl. Math. Comput. 214 (2009), no. 2, 424–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement